# SDR HNAA2019122700393

- Difficulty date: November 30, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,289 hours, 43,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED NUTPLATE HOLES ON CARGO CUTOUT STRUCTURE LOWER CENTER SILL.  R & R THE CARGO DOOR SILL IAW SRM 51-40-02.
